researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: J. Comput. Syst. Sci.
Home
Index
Info
Issue
Volume
3
, Issue
2
119
--
127
Zohar Manna
.
The Correctness of Programs
128
--
146
Arthur R. Butz
.
Convergence with Hilbert s Space Filling Curve
147
--
195
Richard M. Karp
,
Raymond E. Miller
.
Parallel Program Schemata
196
--
217
Sheila A. Greibach
.
Checking Automata and One-Way Stack Languages
218
--
220
J. E. Dennis
,
Allen A. Goldstein
.
Cubature and Tchakaloff Cone
221
--
231
Ryuichi Ito
.
Every Semilinear Set is a Finite Union of Disjoint Linear Sets